Hail, Eastland
- When
- April 10, 6:53 PM CST
- Where
- Eastland County, 2.72 mi ESE of Pioneer
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.100, -99.040
One inch hail fell 4 miles west of Rising Star.
A strong upper level low pressure system over the southern Rockies aided in the late evening development of severe thunderstorms along a dryline across north central and central Texas. One of these storms was a strong linear mesoscale convective system which produced a swath of wind damage from Goldthwaite northeast into southern portions of the Dallas/Fort Worth Metroplex and continued…
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FWD wrote it up.
A strong upper level low pressure system over the southern Rockies aided in the late evening development of severe thunderstorms along a dryline across north central and central Texas. One of these storms was a strong linear mesoscale convective system which produced a swath of wind damage from Goldthwaite northeast into southern portions of the Dallas/Fort Worth Metroplex and continued northeast to near Sulphur Springs. A swath of wind damage consistent with 70 to 80 mph winds was associated with this storm. Other supercell thunderstorms in the area produced brief tornadoes and large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 10, 5:03 PM CST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 603 PM CDT SUN APR 10 2011 .UPDATE... WILL UPDATE TO ADD SOME POPS ONE ROW OF COUNTIES FARTHER WEST SINCE REFLICTIVITY STARTING TO APPEAR IN JACK COUNTY. 84 && .PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/ IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER. THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE /BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM. OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE 750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND 500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE SOME LOW POPS IN THE FAR EAST EARLY MON AM. GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND WILL CONTINUE WITH VERY LOW POPS EAST OF I-35. LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK. WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN REMAINS TO BE SEEN. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 79 52 81 56 / 60 10 0 0 0 WACO, TX 60 80 48 81 54 / 50 10 0 0 0 PARIS, TX 64 76 48 76 51 / 60 20 0 0 0 DENTON, TX 55 78 43 81 52 / 50 5 0 0 0 MCKINNEY, TX 60 78 43 79 50 / 60 10 0 0 0 DALLAS, TX 62 79 54 81 57 / 60 10 0 0 0 TERRELL, TX 62 77 48 80 54 / 50 10 0 0 0 CORSICANA, TX 64 80 52 80 55 / 50 10 0 0 0 TEMPLE, TX 60 82 49 81 54 / 50 10 0 0 0 MINERAL WELLS, TX 51 78 46 80 51 / 20 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 707 PM CDT SUN APR 10 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 707 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES ALONG AND WEST OF A LINE FROM LAMPASAS TO HILLSBORO TO COOPER. SCATTERED THUNDERSTORMS ALONG A COLD FRONT ARE EXPECTED TO INCREASE IN COVERAGE THIS EVENING AND LATER TONIGHT AS THEY SWEEP EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
705 PM CDT SUN APR 10 2011
TXZ101-116-110030-
JACK TX-PALO PINTO TX-
705 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN JACK COUNTY
PALO PINTO COUNTY
AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF MINERAL WELLS...MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORDON...GRAFORD...
JACKSBORO...MINERAL WELLS AND POSSUM KINGDOM STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3290 9857 3296 9848 3295 9842 3299 9842
3344 9795 3344 9793 3301 9792 3300 9805
3261 9806 3254 9810 3253 9856
TIME...MOT...LOC 0006Z 223DEG 29KT 3300 9808
85/NHSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT SUN APR 10 2011
TXZ091-101-102-110045-
MONTAGUE TX-JACK TX-WISE TX-
717 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN JACK COUNTY
SOUTHERN MONTAGUE COUNTY
NORTHWESTERN WISE COUNTY
AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF BRIDGEPORT...MOVING
NORTHEAST AT 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BOWIE...
BRIDGEPORT...CHICO...BOONSVILLE AND FORESTBURG.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3358 9751 3320 9769 3301 9793 3300 9816
3333 9811 3372 9773
TIME...MOT...LOC 0018Z 213DEG 44KT 3337 9789SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT SUN APR 10 2011
TXZ091-092-110115-
MONTAGUE TX-COOKE TX-
742 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN COOKE COUNTY
EASTERN MONTAGUE COUNTY
AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTH OF DECATUR...MOVING NORTHEAST AT
55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...GAINESVILLE...
LINDSAY...MUENSTER...ST. JO AND FORESTBURG.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3392 9750 3389 9745 3383 9744 3383 9739
3385 9736 3373 9715 3343 9717 3344 9778
3348 9790 3391 9759 3391 9755 3393 9751
TIME...MOT...LOC 0043Z 230DEG 50KT 3348 9753
85/NHThe Dyess AFB radar (KDYX), 53 km away, was scanning. The volume nearest the first event began at 00:53 UTC.
56 thunderstorm wind, 15 hail, 4 tornado. Local standard time, as filed.
One inch hail fell 4 miles west of Rising Star.
A 30 foot by 55 foot structure was destroyed. Numerous trees were also uprooted nearby.
Trees and tree limbs of various sizes were blown down by thunderstorm winds.
Nickel sized hail was reported west of DeLeon.
Ping pong to golfball sized hail fell over Bowie.
Penny to golfball sized hail fell over Lake Worth for 5 minutes.
Two large trees were blown down over FM 573 near Mullin.
Thunderstorm winds blew tree limbs down and were estimated at 65 mph.
Thunderstorm winds turned over RVs and trailers at Texas Motor Speedway. Signs, fencing, and flag poles were also damaged.
Severe thunderstorm winds damaged barns, outbuildings, and trees across Hamilton County. Some trees were fully uprooted. The combination of severe winds and large hail damaged oat and wheat fields that were already suffering from the ongoing drought.
The combination of 70 mph winds and golfball sized hail resulted in several windows blown out of houses, minor roof damage and several trees blown over near Priddy.
An estimated wind gust of 60 mph was reported near Corinth.
The county Emergency Manager estimated 70 mph winds near Interstate 35 and Mayhill Rd.
Golfball sized hail and 80 mph winds were reported in Pottsville.
Golfball sized hail and 80 mph winds were reported in Pottsville.
Ping pong ball sized hail fell three quarters of a mile north of Highway 380 and Paloma Creek Blvd. This location is approximately 4 miles northeast of Little Elm. The hail damaged numerous roofs and vehicles in the Little Elm and surrounding area.
Seventy mph winds were estimated three quarters of a mile north of Highway 380 and Paloma Creek Blvd. This location is approximately 4 miles northeast of Little Elm.
Golfball sized hail fell at the intersection of Highway 380 and FM 720.
The COOP Observer from Frisco reported 1.5 hail in the northwestern portions of the city. Minor tree damage was noted due to the hail.
Hail up to the size of baseballs fell in the town of Prosper for several minutes. The hail significantly damaged homes, windows, cars and trees in town.
Winds up to 80 mph were estimated in Prosper.
The automated weather station at the Hamilton Municipal Airport (KMNZ) measured a 64 mph wind gust. In the city of Hamilton, trees were uprooted and limbs were knocked down.
Golfball size hail pelted the city of Hamilton damaging roofs, siding, automobiles, and windows. The hail left holes in the siding of many homes. The windows at City Hall and the post office were broken by the hail.
A tree fell on a home near Lanham. Extensive damage was done to the home, causing part of the roof to collapse. The side of the house was also pelted with hail leaving holes in the siding.
Thunderstorm winds damaged windows and tore the roof off the bank in Cranfills Gap. Trees were also uprooted and tree limbs were knocked down in the town.
A spotter estimated that 80 mph thunderstorm wind gusts downed numerous power poles 3 miles north-northeast of Cranfills Gap.
A concession stand was blown into the road at Highway 56 and Highway 174 just north of Kopperl. In the same area, a home on County Road 1190 off of Highway 174 sustained roof damage.
Large trees were blown down by thunderstorm winds 1 to 2 miles south of Meridian on Highway 6.
A home in Clifton was damaged by a falling tree, and a tree fell against an apartment complex on 5th street. The business sign for Womack Hall on east Hwy 219 was ripped down and tossed several hundred feet. The front plate glass at the Bosque Emporium was blown in. The city park had to be closed due to extensive tree and wind damage to the park. Several trees in the city were uprooted or split in half. Extensive roof damage also occurred to barns at Texas Safari outside of Clifton. Multiple trees and power poles were also downed throughout the county.
Trees were knocked down by high winds at the Bosque Valley Golf Course.
Thunderstorm winds estimated at 65 mph blew down power poles east of Haslet near Alliance Airport.
Power poles and trees were knocked down in Godley.
Thunderstorm winds destroyed a very large barn 4 miles north-northwest of Cleburne.
Thunderstorm winds blew several trees down in the community of Blum which is approximately 6 miles south of Rio Vista.
A tornado began near County Road 1210 south of Pat Cleburne Lake and traveled approximately 1.5 miles to the east. The first signs of damage were to a garage and a house that was shifted off its foundation. Several trees were also blown down. Near the end of its track, the tornado damaged 5 homes with one of the homes sustaining heavy damage. This tornado has been rated an EF-1 with maximum estimated wind speeds of 100 to 110 mph.
A one foot diameter tree was downed on North Beach St., north of Interstate 820 and south of Fossil Creek Blvd.
The American Red Cross reported that 16 homes in Rio Vista were damaged by severe thunderstorm winds. Two of these homes were destroyed and three others sustained major damage. The roofs of six homes north of Rio Vista were torn off. Trees were also knocked down in the city, and the breezeway between city hall and the civic center sustained damage.
Trees were snapped and knocked down in Cleburne.
There was a brief tornado touchdown in the city of Alvarado, just southwest of the intersection of Interstate 35W and Highway 67. A mobile home was overturned resulting in 2 minor injuries. The Equine Vet Building and 4 other commercial buildings sustained damage. This tornado has been rated an EF-1 with estimated maximum wind speeds of 90 mph.
Straight-line winds resulted in the collapse of a wall of the Medicine Chest Pharmacy in Alvarado near North Cummings Dr. and Highway 67. Straight-line winds also damaged signs, power poles, and a bank drive-through in the same general area. A light pole was knocked down at Charles Head Stadium, a field goal post was bent, and the track was damaged at the facilities. The American Red Cross reported that 38 homes were damaged in Alvarado and three of these homes were destroyed.
Trained spotters measured 70 mph winds in Burleson.
Thunderstorm winds blew down a large tree in the Kennedale community.
One inch hail fell near Bonham.
Trained spotters measured 67 mph winds and reported power outages in Sand Flat which is approximately 8 miles southeast of Cleburne.
Significant wind damage occurred in Grandview. The American Red Cross reported that 12 structures were damaged in Grandview. Most of these were commercial buildings and four sustained major damage. A building behind city hall had its roof peeled back, a city barn was heavily damaged, several houses had shingle damage, and a nursing home and apartment building had roof damage. Numerous trees and tree limbs were knocked down, and two 18 wheelers were blown over.
Power poles and trees were knocked down in Venus. The American Red Cross reported than 31 homes sustained minor damage in Venus.
Thunderstorm winds damaged the roofs of 3 single family homes and 2 mobile homes north of Venus.
A trained spotter measured a 61 mph wind gust in Mansfield.
Thunderstorm winds damaged the roofs of two mobile homes and one single family home south of Venus.
Thunderstorm winds blew down 6 to 12 inch diameter tree limbs near FM 2738 and Highway 67. This location is approximately 4 miles northeast of Alvarado.
Measured from a school's weather-net observation.
Thunderstorm winds were responsible for broken windows approximately 6 miles south-southwest of Midlothian.
Significant roof damage was reported in Waxahachie. The damage was surveyed by the NWS and straight-line winds around 80 mph were confirmed. A warehouse on the south side of town lost most of its roof. An apartment complex on Franklin Street sustained partial roof loss and damage to brick walls. Damage also occurred to the roof of the Comfort Suites near I-35E and Hwy 287 on the north side of the city. Along I-35E, the Stelco Industries building was nearly destroyed. Heavy machinery at the plant was moved. The awning at a gas station at the Walmart along I-35E also collapsed.
Thunderstorm winds blew a one foot diameter tree onto a single family residence. A two foot diameter tree was blown over onto FM 875.
Significant tree damage occurred along Sawsawi Trail in Desoto. Several large tree limbs were broken off and other large trees were snapped or uprooted.
A mobile storm spotter measured a 90 mph wind gust approximately 5 miles north of Waxahachie.
A mobile storm spotter estimated 75 mph thunderstorm winds approximately 2 miles south of Lancaster.
A mobile storm spotter estimated 75 mph thunderstorm winds approximately 2 miles south of Lancaster.
The automated weather station at Midway Regional Airport (KJWY) measured a 61 mph wind gust.
Straight-line winds up to 95 mph damaged a church on Dewberry Blvd in Lancaster. Nearly the entire roof of the church was peeled off.
Thunderstorm winds caused carports to collapse and downed business signs and 1 foot diameter trees in Seagoville.
Thunderstorm winds downed large trees and power lines in Crandall.
One inch hail fell near Rowlett Road and Lakeview Pkwy in Rowlett.
A tornado touched down north of Forney near the intersection of FM 740 and Lover's Lane. This tornado was approximately 60 yards wide and remained on the ground along a half mile path. Five homes suffered roof damage. This tornado has been rated an EF-1 with maximum winds estimated at 100 to 105 mph.
A 63 mph thunderstorm wind gust was recorded at a school-net site in Crandall.
Straight-line winds damaged trees and some outbuildings across the northern portions of Kaufman County.
Thunderstorm winds blew a roof off a single family home near Nike Dr. and Highway 205 north of Terrell. Numerous large trees were also blown down.
Trees were uprooted and roofs were damaged by straight-line winds in Terrell. A mobile home on Hwy 34 north of Terrell was rolled onto its side and one end collapsed.
Thunderstorm winds produced widespread damage near Quinlan and across areas south of Greenville in Hunt County. The strongest hit areas were along a line from near Cash to Lone Oak. Winds downed numerous trees, power lines and damaged several structures in these areas.
A tornado touched down near the town of Cash and then moved northeast producing a non-continuous path of damage over 6 miles long. Up to 8 homes, a pipe manufacturing plant and two metal buildings were damaged in Cash. In addition, four U-haul trailers were blown across the highway in Cash. As the tornado continued northeast out of Cash, it damaged several more homes with most of them sustaining minor roof damage. However, one home sustained significant damage to the roof and second story near FM 1564 and FM 3519. Just before the tornado lifted, it damaged 5 more mobile homes, one of which was destroyed, and also significantly damaged a single family residence near the intersection of FM 1564 and Highway 69. This tornado has been rated an EF-1 with estimated maximum wind speeds of 100 to 110 mph.
Several trees were knocked down across the county but the hardest hit area was along Hwy 19 north of Sulphur Springs. On either side of the highway, numerous trees were knocked down and many trees blocked roads. On CR 4769, a carport was blown across the road. The roof of an unoccupied trailer on CR 4591 was ripped off. A few trees were also knocked down across the southern half of the county.
A large tree was blown through power lines by thunderstorm winds on Reservoir St. in Sulphur Springs. A utility pole near Mulberry Street and Middle Street was snapped in two.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2011Every state in 2011This day in weather historyThe tornado archive for Texas, 2011Warnings in Texas, April 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 299797, 299799, 299800, 299801, 299802, 299804, 299805, 299819, 299826, 301867, 301898, 299820, 299821, 299828, 299831, 299838, 299871, 299872, 299841, 299847, 299850, 303223, 299874, 302750, 299873, 301893, 301901, 299875, 299876, 299877, 299879, 299878, 299905, 300436, 303176, 300446, 300453, 301106, 300441, 303177, and more.